# SDR ASAA0040097

- Difficulty date: June 30, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED SI CHECK, THE RIGHT HORIZONTAL STABILIZER L/E WAS FOUND TO BE CHAFED ON THE INTERNAL STRAP AT INBOARD END, L/E STATION 86.88.  REPAIRED PER EA 5510-01098.  (M)
